Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Norms of Hankel operators on a bidisc


Author: Takahiko Nakazi
Journal: Proc. Amer. Math. Soc. 108 (1990), 715-719
MSC: Primary 47B35; Secondary 32A35, 47A30
Erratum: Proc. Amer. Math. Soc. 115 (1992), null.
MathSciNet review: 1000162
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the Hardy space on the bidisc $ {T^2}$, if $ \phi $ is a bounded function in the Lebesgue space and if its Fourier series vanishes on half of $ {{\mathbf{Z}}^2}$, then the norm of the Hankel operator $ {H_\phi }$ is equal to the quotient norm of $ \phi $ by the Hardy space $ {H^\infty }({T^2})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 32A35, 47A30

Retrieve articles in all journals with MSC: 47B35, 32A35, 47A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1000162-5
PII: S 0002-9939(1990)1000162-5
Keywords: bidisc, Hardy space, Hankel operator, norm
Article copyright: © Copyright 1990 American Mathematical Society